# SDR ASOA2015013012106

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 29,074 hours, 26,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LENS COVER ON CABIN EXIT SIGN MISSING.  CREW FOUND EXIT SIGN INSTALLED EXIT SIGN IAW AMM 33-51-13.
